Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Rashes on the face and hands - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hi
User :   hi
Doctor :   Are yoiu with me?
Doctor :   Yes please go ahead
User :   yes sir
User :   I have rashes on my hands since 2 weeks
User :   the areas becomes red
Doctor :   Ok
User :   now it is recovering
Doctor :   Ok
User :   I didn't get the exact reason for hat
Doctor :   Do you have a picture and can you send me
User :   Do, I need to have a skin chekup
User :   sure, will send it. Thanks
Doctor :   How did it start first and when?
User :   Any specific reason a person can get rashes on the hands
Doctor :   and How did it look like
User :   It started 20 days backs
User :   reddish
User :   I used Ranbaxy sun's cream for 2 weeks last months
Doctor :   How many spots? Size of them?
User :   now I am not using that
Doctor :   Ok
User :   I applied the same for my face, but I have problem with my face
User :   no spots
Doctor :   Can you send me the picture
User :   sure
Doctor :   So you were using only sun screen and nothing else?
User :   thanks
Doctor :   Can I reply over the email after seeing the pictures?
User :   sure
User :   thanks
Doctor :   Thank you
Doctor :   Bye fornow
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor